English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Transport processes in networks with scattering ramification nodes

Radl, A. (2008). Transport processes in networks with scattering ramification nodes. Journal of Applied Functional Analysis, 3(1), 461-483.

Item is

Files

show Files

Creators

show
hide
 Creators:
Radl, A1, 2, Author              
Affiliations:
1Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497795              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: We investigate the streaming of particles with different velocities in a network. In the vertices of the network the particles are scattered, i.e. they change their velocity but obey a Kirchhoff law. This situation will be formulated as an abstract Cauchy problem for an operator (A,D(A)) on a suitable Banach space X. Then the problem is studied using semigroup methods. The main emphasis is on the asymptotic behaviour.

Details

show
hide
Language(s):
 Dates: 2008-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: BibTex Citekey: 5786
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Applied Functional Analysis
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 3 (1) Sequence Number: - Start / End Page: 461 - 483 Identifier: -